MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX TENACIO PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404453
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 12/01/2024 was used as estimate, as it was reported that the event occurred in december.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with the pump riding high in the scrotum.Physician stated it may be due to the new location of the reservoir tubing connecting to the tenacio pump.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information updated: a2: age.A3a: sex.A3b: gender.B1: adverse event/product problem.B2: outcomes attrib to adv event.B3: date of event.B5: describe event/problem.B7: other relevant history.D4: model number, lot number, catalog number, expiration date, unique identifier.C2/d10: concomitant product/therapy.H1: type of reportable event.H6: impact codes.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with the pump riding high in the scrotum, making the component difficult to operate; therefore, a revision surgery was performed to remove the tenacio pump and replace it with a ms pump.The physician stated the migration may be due to the new location of the reservoir tubing connecting to the tenacio pump.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This event was previously reported.See mfr.Report #2124215-2024-78313.Further information will be updated with report #2124215-2024-78313.

Brand Name
AMS 700 LGX TENACIO PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21355867
Report Number2124215-2025-07234
Device Sequence Number8950176
Product Code JCW
UDI-Device Identifier00191506021443
UDI-Public00191506021443
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Model Number72404453
Device Catalogue Number72404453
Device Lot Number1100523972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/17/2025
11/06/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/06/2025
11/10/2025
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01; RESERVOIR: UPN: 720185-01
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale